R. P. Agarwal, D. O’Regan, Boundary value problems for discrete equations, Appl. Math.
Letters, 10 (1997), 83–89.
 R. P. Agarwal, D. O’Regan, P. J. Y. Wong, Positive solutions of differential, difference and
integral equations, Kluwer Acad. Publ. Dordrecht, 1999.
 R. P. Agarwal, M. Bohner, P. J. Y. Wong, Positive solutions and eigenvalues of conjugate
boundary-value problems, Proc. Edinburgh Math. Soc. 42 (1999), 349–374.
 R. P. Agarwal, D. O’Regan, Nonpositive discrete boundary value problems, Nonlinear Anal.
39 (2000), 207–215
 R. P. Agarwal, H. L¨u, D. O’Regan, Eigenvalues and the One-Dimensional p-Laplacian, J.
Math. Anal. Appl. 266 (2002), 383–400.
 R. P. Agarwal, K. Perera, D. O’Regan, Multiple positive solutions of singular and nonsingular
discrete problems via variational methods, Nonlinear Anal. 59 (2004), 69–73.
 R. P. Agarwal, K. Perera, D. O’Regan, Multiple positive solutions of singular discrete pLaplacian
problems via variational methods, Adv. Difference Equations, 2 (2005), 93–99.
 R. P. Agarwal, D. O’Regan, P. J. Y. Wong, Constant-sign solutions of a system of Fredholm
integral equations, Acta Appl. Math. 80 (2004), 57–94.
 R. Avery, J. Henderson, Existence of three positive pseudo-symmetric solutions for a one
dimensional discrete p-Laplacian, J. Difference Equ. Appl. 10 (2004), 529–539.
 J. Chu, D. Jiang, Eigenvalues and discrete boundary value problems for the one-dimensional
p-Laplacian, J. Math. Anal. Appl. 305 (2005), 452–465.
 J. Chu, Z. Zhou, Positive solutions and eigenvalues of nonlocal boundary value problems,
Electron. J. Differential Equations, 86 (2005), 1–9.
 J. Chu, H. Chen, D. O’Regan, Positive periodic solutions and eigenvalue intervals for systems
of second order differential equations, preprint.
 D. Franco, E. Liz, P. J. Torres, Existence of periodic solutions for population models with
periodic delay, preprint.
 D. Franco, G. Infante, D. O’Regan, Nontrivial solutions in abstract cones for Hammerstein
integral systems, Dynam. Contin. Discrete Impuls. Systems, to appear.
 D. Jiang, J. Chu, D. O’Regan, R. P. Agarwal, Positive solutions for continuous and discrete
boundary value problems to the one -dimension p-Laplacian, Math. Inequal. Appl. 4 (2004),
 D. Jiang, L. Zhang, D. O’Regan, R. P. Agarwal, Existence theory for single and multiple
solutions to singular positone discrete Dirichlet boundary value problems to the one-dimension
p-Laplacian, Arch. Math. 40 (2004), 367–381.
 M. A. Krasnosel’skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, 1964.
 K. Q. Lan, Mulpiple positive solutions of semilinear differential equations with singularities,
J. London Math. Soc. 63 (2001), 690–704.
 D. O’Regan, H. Wang, Positive periodic solutions of systems of second ordinary differential
equations, Positivity, in press.
 H. Wang, On the number of positive solutions of nonlinear systems, J. Math. Anal. Appl. 281
 H. Wang, Positive periodic solutions of functional differential equations, J. Differential Equations,
202 (2004), 354–366.